# SDR AT0000430

- Difficulty date: August 27, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON EPC PANEL FRAME AT FLOOR SUPPORT.  REMOVED FRAME AND FLOOR SUPPORT, FABRICATED NEW REPAIR AND INSTALLED IAW DC9 SRM 51-10-2, 51-30-1, 52-61-0.
